# SDR 20000622SH002

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N296RL
- Make and model: Scwzer 269D
- Aircraft serial: 0020
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: 269A3170
- Condition: Cracked
- Location: Landing Gear
- Part time: 1,862 hours
- Component: Landing Gear
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OF THE FORWARD LANDING GEAR DAMPERS WERE FOUND WITH A COMPLETE CRACK ON THE UPPER CAP THE CRACK EXTENDS FROM  THE BEARING BORE TO THE TOP OF THE CAP.  (X)
